Fasting Sugar Levels - For Last 3 Month - In
Taking Eurepa MF 1&500 since XXXXXXX 2019.
However, for the last 1 month, having pain in stomach around 12 pm just before lunch time (1:30 PM). Piles, lesser quantity of urine compared to normal.
Blood pressure goes down on an average 2-3 times in a month.
Please advice. You can call me on 0000
Take a PPI and antacids as advised.
Thanks for your query.
Noted the history, the medications you are taking.
Fasting sugars of the rage 105 - 125 is acceptable and nice. Continue the medicines as advised.
It is possible that taking blood pressure few hours after taking the medicine for blood pressure may show lower reading. Hence It is advisable to take blood pressure reading at different times of the day.
Lesser quantity of urine may be due to less intake of water and fluids, excessive sweating, effects of Dytor plus. Hence simply increasing the water/fluid intake should help you to overcome this problem.
Pain in stomach just before lunch time is indicative of gastritis due to empty stomach with only acid secretion. Please take a PPI like Omeprazole or Pantoprazole in the morning and liquid antacid like Mucaine gel at 11:30 am and please let me know the results. I hope this should help you.
As for piles, an actual examination/proctoscopy by a General Surgeon or a Proctologist will confirm the diagnosis, the grade and decide the medicine or surgery as per the findings.
Take a stool softener or laxative if you have hard stools or constipation.
I hope this answers all your queries.
Please follow the advise.
Dr T Chandrakant.
Can we decrease dose of Eurepa MF by Half and review readings of sugar levels on weekly basis.
She is having strict dietary controls.
Better not to alter doses.
Fasting sugar levels - for last 3 month - in the range of 105-125. > This indicates no need of dose alteration of Eurepa MF. (These are film coated tablets hence also need to see whether allowed to make it half or not - this is my second reason of not changing the doses)
I hope this answers your query.
Dr T Chandrakant.